Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("VALEUR JEU")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 331

  • Page / 14
Export

Selection :

  • and

CONSTRUCTION DE LA VALEUR S(X) DANS LE PROBLEME D'ARRET OPTIMAL D'UNE SUITE DE MARKOVEHNGEL'BERT G YU.1975; MATH. OPER.-FORSCH. STATIST.; DTSCH.; DA. 1975; VOL. 6; NO 3; PP. 493-498; ABS. ALLEM. ANGL.; BIBL. 3 REF.Article

CONSTRUCTION DE LA VALEUR D'UN JEU DANS QUELQUES JEUX DIFFERENTIELS A TEMPS FIXEUKHOBOTOV VI.1981; PRIKL. MAT. MEH.; ISSN 0032-8235; SUN; DA. 1981; VOL. 45; NO 6; PP. 994-1000; BIBL. 9 REF.Article

CONVERGENCE DES VALEURS DE JEU DANS LES PROBLEMES D'ARRET OPTIMAL DES PROCESSUS DE MARKOVMATSKYAVICHYUS V.1974; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1974; VOL. 14; NO 1; PP. 113-128; ABS. LITU. ANGL.; BIBL. 7 REF.Article

ASYMPTOTIC SEMIVALUES OF A SHORT PROOF OF KANNAI'S THEOREMDUBEY P.1980; MATH. OPER. RES.; USA; DA. 1980; VOL. 5; NO 2; PP. 267-270; BIBL. 7 REF.Article

DEPENDANCE CONTINUE D'UN JEU LINEAIRE DE RAPPROCHEMENT PAR RAPPORT A UN PARAMETREAL'BREKHT EH G; LOGINOV MI.1976; PRIKL. MAT. MEKH.; S.S.S.R.; DA. 1976; VOL. 40; NO 2; PP. 207-212; BIBL. 6 REF.Article

JEUX DIFFERENTIELS DE POURSUITE RAPIDEPETROSYAN LA.1972; VEST. LENINGRAD. UNIV.; S.S.S.R.; DA. 1972; NO 19; PP. 47-54; ABS. ANGL.; BIBL. 11 REF.Serial Issue

VALUE THEORY WITHOUT EFFICIENCYPRADEEP DUBEY; NEYMAN A; WEBER RJ et al.1981; MATH. OPER. RES.; ISSN 0364-765X; USA; DA. 1981; VOL. 6; NO 1; PP. 122-128; BIBL. 11 REF.Article

THE EXISTENCE OF NON-DIAGONAL AXIOMATIC VALUES.TAUMAN Y.1976; CAH. CENTRE ET. RECH. OPERAT.; BELG.; DA. 1976; VOL. 18; NO 1-2; PP. 163-166; BIBL. 2 REF.Conference Paper

AMBUSHING RANDOM WALKS. I. FINITE MODELS.RUCKLE W; FENNELL R; HOLMES PT et al.1976; OPER. RES.; U.S.A.; DA. 1976; VOL. 24; NO 2; PP. 314-324; BIBL. 14 REF.Article

STRUCTURE DE LA STRATEGIE OPTIMALE DU FUGITIF DANS UN JEU DE POURSUITE AVEC RAPIDITE D'ACTIONBELEEVSKIJ MM; PETROSYAN LA.1975; VEST. LENINGRAD. UNIV.; S.S.S.R.; DA. 1975; NO 7; PP. 10-15; ABS. ANGL.; BIBL. 4 REF.Article

SUR UN JEU AVEC UN PARTENAIRE "INERTE"PROKOPENKO VI.1975; ZH. VYCHISLIT. MAT. MAT. FIZ.; S.S.S.R.; DA. 1975; VOL. 15; NO 3; PP. 795-799; BIBL. 3 REF.Article

SUR UNE METHODE DE RESOLUTION D'UN PROBLEME DE JEU AVEC DES CONDITIONS DEPENDANT D'UN PARAMETRETISKIN VL.1974; VEST. LENINGRAD. UNIV.; S.S.S.R.; DA. 1974; NO 7; PP. 163-165; ABS. ANGL.; BIBL. 4 REF.Article

VISEE EXTREMALE DANS UN JEU NON LINEAIRE DE RAPPROCHEMENTBATUKHTIN VD; KRASOVSKIJ NN.1974; IN: EHKSTREMAL'NYE STRATEGII POZITSIONNYKH DIFFER. IGRAKH; SVERDLOVSK; URAL. NAUCHN. TSENTR; DA. 1974; PP. 26-76; BIBL. 4 REF.Book Chapter

THE LIMITING BEHAVIOUR OF "SHAPLEY'S VALUE" IN A CLASS OF GAMES WITH MANY PLAYERS.NEYMAN A.1976; CAH. CENTRE ET. RECH. OPERAT.; BELG.; DA. 1976; VOL. 18; NO 1-2; PP. 161-162; RESUMEConference Paper

CONDITIONS NECESSAIRES ET SUFFISANTES D'EXISTENCE DE LA VALEUR D'UN JEURUBINOV MM.1975; ZH. VYCHISLIT. MAT. MAT. FIZ.; S.S.S.R.; DA. 1975; VOL. 15; NO 5; PP. 1138-1147; BIBL. 9 REF.Article

HOW TO WIN A WAR IF YOU MUST: OPTIMAL STOPPING BASED ON SUCCESS RUNSSTARR N.1972; ANN. MATH. STATIST.; U.S.A.; DA. 1972; VOL. 43; NO 6; PP. 1884-1893; BIBL. 2 REF.Serial Issue

JEU MULTIPAS A DEUX PERSONNES AVEC UN PARTENAIRE PRUDENT ET UNE TRANSMISSION SUCCESSIVE DE L'INFORMATIONDANIL'CHENKO TN; MOSEVICH KK.1974; ZH. VYCHISLIT. MAT. MAT. FIZ.; S.S.S.R.; DA. 1974; VOL. 14; NO 5; PP. 1323-1327; BIBL. 3 REF.Article

DIFFERENTIAL INEQUALITIES AND DIFFERENTIAL GAMESLAKSHMIKANTHAM V; RAO ANV.1973; J. MATH. ANAL. APPL.; U.S.A.; DA. 1973; VOL. 41; NO 2; PP. 490-496; BIBL. 10 REF.Serial Issue

THE EXISTENCE OF VALUE IN DIFFERENTIAL GAMES OF PURSUIT AND EVASIONELLIOT RJ; KALTON NJ.1972; J. DIFF. EQUATIONS; U.S.A.; DA. 1972; VOL. 12; NO 3; PP. 504-523; BIBL. 15 REF.Serial Issue

VISEE EXTREMALE DANS UN JEU DE RAPPROCHEMENT NON LINEAIREBATUKHTIN VD.1972; DOKL. AKAD. NAUK S.S.S.R.; S.S.S.R.; DA. 1972; VOL. 207; NO 1; PP. 11-14; BIBL. 4 REF.Serial Issue

THE PARTITION VALUENEYMAN A; TAUMAN Y.1979; MATH. OPER. RES.; USA; DA. 1979; VOL. 4; NO 3; PP. 236-264; BIBL. 11 REF.Article

A SIMPLE EXPRESSION FOR THE SHAPLEY VALUE IN A SPECIAL CASE.LITTLECHILD SC; OWEN G.1973; MANAG. SCI.; U.S.A.; DA. 1973; VOL. 20; NO 3; PP. 370-372; BIBL. 5 REF.Article

SUR L'EXISTENCE DE LA VALEUR GENERALISEE D'UN JEU DYNAMIQUEMALAFEEV OA.1972; VEST. LENINGRAD. UNIV.; S.S.S.R.; DA. 1972; NO 19; PP. 41-46; ABS. ANGL.; BIBL. 8 REF.Serial Issue

ASYMPTOTIC VALUE OF MIXED GAMESFOGELMAN F; QUINZII M.1980; MATH. OPER. RES.; USA; DA. 1980; VOL. 5; NO 1; PP. 86-93; BIBL. 7 REF.Article

A NOTE ON VALUES AND MULTILINEAR EXTENSIONS.ROTH AE.1977; NAV. RES. LOGIST. QUART.; U.S.A.; DA. 1977; VOL. 24; NO 3; PP. 517-520; BIBL. 12 REF.Article

  • Page / 14